December  2020, 13(12): 3461-3471. doi: 10.3934/dcdss.2020239

On hyperbolic mixed problems with dynamic and Wentzell boundary conditions

Dipartimento di matematica, Piazza di Porta S. Donato 5, 40126 Bologna, Italy

* Corresponding author

Dedicated to Gisele Ruiz Goldstein in occasion of her sixtieth birthday
The author is member of GNAMPA of Istituto Nazionale di Alta Matematica

Received  December 2018 Revised  August 2019 Published  January 2020

We study mixed hyperbolic systems with dynamic and Wentzell boundary conditions. The boundary condition contains a tangential operator which is strongly elliptic on the boundary. We prove results of generation of strongly continuous groups and well-posedness.

Citation: Davide Guidetti. On hyperbolic mixed problems with dynamic and Wentzell boundary conditions. Discrete & Continuous Dynamical Systems - S, 2020, 13 (12) : 3461-3471. doi: 10.3934/dcdss.2020239
References:
[1]

M. CavalcantiA. Khemmoudj and M. Medjden, Uniform stabilisation of the damped Cauchy-Ventcel problem with variable coefficients and dynamic boundary conditions, J. Math. Anal. Appl., 328 (2007), 900-930.  doi: 10.1016/j.jmaa.2006.05.070.  Google Scholar

[2]

R. ClendenenG. R. Goldstein and J. A. Goldstein, Degenerate flux for dynamic boundary conditions in parabolic and hyperbolic equations, Discr. Cont. Dynam. Syst. Ser. S, 9 (2016), 651-660.  doi: 10.3934/dcdss.2016019.  Google Scholar

[3]

G. M. CocliteA. FaviniG. R. GoldsteinJ. A. Goldstein and S. Romanelli, Continuous dependence in hyperbolic problems with Wentzell boundary conditions, Commun. Pure Applied Anal., 13 (2004), 419-433.  doi: 10.3934/cpaa.2014.13.419.  Google Scholar

[4]

K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Graduate Texts in Mathematics, 194, Springer, 2000.  Google Scholar

[5]

C. Giorgi and D. Guidetti, Reconstruction of kernel depending also on a space variable, ath. Methods Appl. Sci., 41 (2018), 4560-4588.  doi: 10.1002/mma.4914.  Google Scholar

[6]

G. R. Goldstein, J. A. Goldstein, D. Guidetti and S. Romanelli, Maximal regularity, analytic semigroups, and dynamic and general Wentzell boundary conditions with a diffusion term on the boundary, Annali di Matematica Pura ed Applicata, 2019. doi: 10.1007/s10231-019-00868-3.  Google Scholar

[7]

J. A. Goldstein, Semigroups of Linear Operators & Applications, Dover Publications, Inc. (Second Edition), 2017.  Google Scholar

[8]

I. LasieckaJ. L. Lions and R. Triggiani, Non homogeneous boundary value problems for second order hyperbolic operators, J Math Pures et Appl., 65 (1986), 149-192.   Google Scholar

[9]

S. Nicaise and K. Laoubi, Polynomial stabilization of the wave equation with Ventcel's boundary conditions, Math. Nachr., 283 (2010), 1428-1438.  doi: 10.1002/mana.200710162.  Google Scholar

[10]

G. Ruiz Goldstein, Derivation and physical interpretation of general boundary conditions, Adv. Diff. Eq., 11 (2006), 457-480.   Google Scholar

[11]

H. Tanabe, Equations of Evolution, Monographs and Studies in Mathematics, 6. Pitman (Advanced Publishing Program), Boston, Mass.-London, 1979.  Google Scholar

[12]

E. Vitillaro, On the wave equation with hyperbolic dynamical boundary conditions, interior and boundary damping and supercritical sources, Journ. Diff. Eq., 265 (2018), 4873-4941.  doi: 10.1016/j.jde.2018.06.022.  Google Scholar

show all references

References:
[1]

M. CavalcantiA. Khemmoudj and M. Medjden, Uniform stabilisation of the damped Cauchy-Ventcel problem with variable coefficients and dynamic boundary conditions, J. Math. Anal. Appl., 328 (2007), 900-930.  doi: 10.1016/j.jmaa.2006.05.070.  Google Scholar

[2]

R. ClendenenG. R. Goldstein and J. A. Goldstein, Degenerate flux for dynamic boundary conditions in parabolic and hyperbolic equations, Discr. Cont. Dynam. Syst. Ser. S, 9 (2016), 651-660.  doi: 10.3934/dcdss.2016019.  Google Scholar

[3]

G. M. CocliteA. FaviniG. R. GoldsteinJ. A. Goldstein and S. Romanelli, Continuous dependence in hyperbolic problems with Wentzell boundary conditions, Commun. Pure Applied Anal., 13 (2004), 419-433.  doi: 10.3934/cpaa.2014.13.419.  Google Scholar

[4]

K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Graduate Texts in Mathematics, 194, Springer, 2000.  Google Scholar

[5]

C. Giorgi and D. Guidetti, Reconstruction of kernel depending also on a space variable, ath. Methods Appl. Sci., 41 (2018), 4560-4588.  doi: 10.1002/mma.4914.  Google Scholar

[6]

G. R. Goldstein, J. A. Goldstein, D. Guidetti and S. Romanelli, Maximal regularity, analytic semigroups, and dynamic and general Wentzell boundary conditions with a diffusion term on the boundary, Annali di Matematica Pura ed Applicata, 2019. doi: 10.1007/s10231-019-00868-3.  Google Scholar

[7]

J. A. Goldstein, Semigroups of Linear Operators & Applications, Dover Publications, Inc. (Second Edition), 2017.  Google Scholar

[8]

I. LasieckaJ. L. Lions and R. Triggiani, Non homogeneous boundary value problems for second order hyperbolic operators, J Math Pures et Appl., 65 (1986), 149-192.   Google Scholar

[9]

S. Nicaise and K. Laoubi, Polynomial stabilization of the wave equation with Ventcel's boundary conditions, Math. Nachr., 283 (2010), 1428-1438.  doi: 10.1002/mana.200710162.  Google Scholar

[10]

G. Ruiz Goldstein, Derivation and physical interpretation of general boundary conditions, Adv. Diff. Eq., 11 (2006), 457-480.   Google Scholar

[11]

H. Tanabe, Equations of Evolution, Monographs and Studies in Mathematics, 6. Pitman (Advanced Publishing Program), Boston, Mass.-London, 1979.  Google Scholar

[12]

E. Vitillaro, On the wave equation with hyperbolic dynamical boundary conditions, interior and boundary damping and supercritical sources, Journ. Diff. Eq., 265 (2018), 4873-4941.  doi: 10.1016/j.jde.2018.06.022.  Google Scholar

[1]

Franck Davhys Reval Langa, Morgan Pierre. A doubly splitting scheme for the Caginalp system with singular potentials and dynamic boundary conditions. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 653-676. doi: 10.3934/dcdss.2020353

[2]

Fang Li, Bo You. On the dimension of global attractor for the Cahn-Hilliard-Brinkman system with dynamic boundary conditions. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021024

[3]

Roland Schnaubelt, Martin Spitz. Local wellposedness of quasilinear Maxwell equations with absorbing boundary conditions. Evolution Equations & Control Theory, 2021, 10 (1) : 155-198. doi: 10.3934/eect.2020061

[4]

Kuntal Bhandari, Franck Boyer. Boundary null-controllability of coupled parabolic systems with Robin conditions. Evolution Equations & Control Theory, 2021, 10 (1) : 61-102. doi: 10.3934/eect.2020052

[5]

Qianqian Hou, Tai-Chia Lin, Zhi-An Wang. On a singularly perturbed semi-linear problem with Robin boundary conditions. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 401-414. doi: 10.3934/dcdsb.2020083

[6]

Wenrui Hao, King-Yeung Lam, Yuan Lou. Ecological and evolutionary dynamics in advective environments: Critical domain size and boundary conditions. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 367-400. doi: 10.3934/dcdsb.2020283

[7]

Mengni Li. Global regularity for a class of Monge-Ampère type equations with nonzero boundary conditions. Communications on Pure & Applied Analysis, 2021, 20 (1) : 301-317. doi: 10.3934/cpaa.2020267

[8]

Amru Hussein, Martin Saal, Marc Wrona. Primitive equations with horizontal viscosity: The initial value and The time-periodic problem for physical boundary conditions. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020398

[9]

Vandana Sharma. Global existence and uniform estimates of solutions to reaction diffusion systems with mass transport type boundary conditions. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021001

[10]

Jan Březina, Eduard Feireisl, Antonín Novotný. On convergence to equilibria of flows of compressible viscous fluids under in/out–flux boundary conditions. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021009

[11]

Antoine Benoit. Weak well-posedness of hyperbolic boundary value problems in a strip: when instabilities do not reflect the geometry. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5475-5486. doi: 10.3934/cpaa.2020248

[12]

Duy Phan. Approximate controllability for Navier–Stokes equations in $ \rm3D $ cylinders under Lions boundary conditions by an explicit saturating set. Evolution Equations & Control Theory, 2021, 10 (1) : 199-227. doi: 10.3934/eect.2020062

[13]

Soonki Hong, Seonhee Lim. Martin boundary of brownian motion on Gromov hyperbolic metric graphs. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021014

[14]

Marek Macák, Róbert Čunderlík, Karol Mikula, Zuzana Minarechová. Computational optimization in solving the geodetic boundary value problems. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 987-999. doi: 10.3934/dcdss.2020381

[15]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020340

[16]

Sergey E. Mikhailov, Carlos F. Portillo. Boundary-Domain Integral Equations equivalent to an exterior mixed bvp for the variable-viscosity compressible stokes pdes. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021009

[17]

Hongbo Guan, Yong Yang, Huiqing Zhu. A nonuniform anisotropic FEM for elliptic boundary layer optimal control problems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1711-1722. doi: 10.3934/dcdsb.2020179

[18]

Anna Anop, Robert Denk, Aleksandr Murach. Elliptic problems with rough boundary data in generalized Sobolev spaces. Communications on Pure & Applied Analysis, 2021, 20 (2) : 697-735. doi: 10.3934/cpaa.2020286

[19]

Gunther Uhlmann, Jian Zhai. Inverse problems for nonlinear hyperbolic equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 455-469. doi: 10.3934/dcds.2020380

[20]

Ahmad Z. Fino, Wenhui Chen. A global existence result for two-dimensional semilinear strongly damped wave equation with mixed nonlinearity in an exterior domain. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5387-5411. doi: 10.3934/cpaa.2020243

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (103)
  • HTML views (342)
  • Cited by (0)

Other articles
by authors

[Back to Top]